PDA

View Full Version : potties



Guest
March 23rd, 2006, 09:29 PM
I am in my 7th week and I am going to the bathroom ( both ways ) 4 times more than usual since I started the program. I saw where Roberta said that Magnesium might cause loose stools but I quit that 2 weeks ago. I also went to my Dr. last week and my blood, urin, & stool was OK. What could be the problem Doctor?

Guest
March 25th, 2006, 04:49 PM
potties

I have had the same problem and would be interested in Dr. Garcia's answer. I cut out the magnesium, which helped temporarily. I am now up to 300 mg of topo and the problem is back. I have tried titrating back on the topo and the problem seems to go away. It isn't the Allone--cutting back on it seems to have no effect.

Guest
March 31st, 2006, 07:58 PM
Hi to all with loose stools,

My pharmaceutical reference does not list increased stools or urinary frequency as a side effect of Topamax. The All One does include Magnesium and Niacin but I see refraining from those appears to have limited effect. The interaction between Kudzu and Topamax has not been studied but Kudzu is believed to be quite safe, even at the 9 to 27 gram per day dosing.

I would suggest using the lowest dose of Topamax necessary to control craving, continue the Kudzu, hold off on the Magnesium products and try 1/2 tsp of Metamucil twice daily with Immodium A-D as per package directions. The low dose Metamucil is used for control of watery diarrhea while the higher dose is helpful for constipation. See if this helps.

Continue with plenty of water, 2-3 quarts per day should be fine unless exercising heavily or in a hot environment.

Keep in touch.

--Dr. Garcia